# SDR HNAA2015012500020

- Difficulty date: January 25, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 56,871 hours, 63,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR LIGHT IS INOPERATIVE AT ROW 1.  R & R BULB AT ROW 1 EMERGENCY FLOOR LIGHT.  OPS CHECKED GOOD.
